Next Article in Journal
A Topological Machine Learning Pipeline for Classification
Previous Article in Journal
Characterizations of Continuous Fractional Bessel Wavelet Transforms
 
 

Order Article Reprints

Journal: Mathematics, 2022
Volume: 10
Number: 3085

Article: Generalized Approach to Differentiability
Authors: by Nikola Koceić-Bilan and Snježana Braić
Link: https://www.mdpi.com/2227-7390/10/17/3085

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop